Anxiety and Panic Attacks 19 year oldHello, my son, 19 year old, all of a sudden, began to experience panic attacks. He feels like he can't breathe, his heart is slows down and he is about to die. He's always been hyper and unruly but panic attacks are new and he can't control it. I gave him a doze of Ignatia 200c on Friday and it seem to help, his anxiety is pretty much gone but after a 2nd doze yesterday became really angry and doesn't see his fault in violent outburst. Help! Do I continue giving ignatia twice a week for three weeks or stop? Is it a sign that the remedy is working or should I stop? Thank you in advance. Marianna
maryasha on 2019-03-28
No more doses. When one has a good reaction to a remedy
Or a bad reaction stop dosing, watch and wait.
Everyone is different in reactions. There is
No “set” or mechanical dosing like with
The good thing about ignatia is that when one
Has a traumatic experience, or is expecting
A bad experience- memories of these times
Get coded with stress chemicals and they are
Stored in the brain differently. It is cave man
Wiring meant to let us survive. But people have
A panic attack and then get fear of panic attacks
Causing more panic attacks.
If ignatia is given soon after a trauma or panic
Attack it has been shown to stop the “memories”
From getting coded with stress chemicals. The memories
Get stored as “normal”.
The second dose will wear off ( it was too much)
But often too much will make people Very emotional
And bring up past bad experiences like an
Old film reel unraveling. These are suppressed
Emotions. They will not last- but it can be scary
For the person and for their caretaker if they
Do not understand what is happening
- so I would explain this to him, and act in
A soothing manner till this passes. When it does he should be a lot more at peace inside.
[Edited by simone717 on 2019-03-28 21:44:24]
♡ simone717 2 years ago
maryasha 2 years ago
Him a dose at that time. If he is sensitive to remedies,
I would try 30c and see how that does.
You need to explain to him, that panic attacks
(Unless caused by some meds or drugs or
Even supplements) - normally one has a split
Second thought. The thought may not even be remembered,
But it is important to figure it out.
The thought shuts down the forehead/ front brain
Logic. It lets the lower brain system take over.
It automatically starts releasing adrenaline
And sends the body into flight or fight mode.
If there is no real danger, people freeze up and
Have the reaction your son had.
So, if one understands the mechanics of this,
And what the fear thought is, one can think
With the front brain NOW, and reprogram
Your mind that it is not in danger. If you
Can stay in the logical front brain, you may be
anxious, but you will override the low brain
Panic takeover and adrenaline release.
♡ simone717 2 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.